Commentarii Mathematici Helvetici


Full-Text PDF (195 KB) | Table of Contents | CMH summary
Volume 76, Issue 3, 2001, pp. 506–514
DOI: 10.1007/PL00013216

Convergence for a Liouville equation

L. MA[1] and Juncheng Wei[2]

(1) DEPARTMENT OF MATHEMATICAL SCIENCES, TSINGHUA UNIVERSITY, 100084, BEIJING, CHINA
(2) Department of Mathematics, The Chinese University of Hong Kong, Shatin, HONG KONG, CHINA

No abstract available for this article.

No keywords available for this article.

MA L, Wei J. Convergence for a Liouville equation. Comment. Math. Helv. 76 (2001), 506-514. doi: 10.1007/PL00013216